Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

C.diff treatment, appendectomy done, on antibiotics for wound infection, have whitish fuzz in stool with mucus. Cause?

Hi, I have been having issues with c. Diff. Finally got it to clear up them found out I had appendicitis , had that removed 2 almost 3 weeks ago. Everything was going fine until yesterday. I had to take some antibiotic s for a possible wound infection. I didn t finish the full round of antibiotics because my stomach wad starting to get upset. I have yet again noticed my stool that has been formed has a whiteish fuzz on it. And what looks to be mucus in the toilet as well. I have been taking a daily probiotic as my Dr advised me to do. So I guess with this these symptoms returning I was wondering if it is my c diff returning for a third time.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
C.difficile infection generally causes fever,abdominal cramps and watery stools and so your situation doesn't look like a C.difficile infection.
Your infection may be just due to disturbance of gut Flora due to antibiotic use.
Take probiotics regularly twice a day for 10 to 14 days.
You should be alright wirh these measures.
If your symptoms don't improve or they worsen then you may consult your doctor for the treatment.
You may be given a course of Metrogyl 400 mg three times a day for 5 days.
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor